# SDR CA050110007

- Difficulty date: December 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW REPORTED A LOW OIL PRESSURE WARNING FOLLOWING TAKE-OFF.  THE CREW SHUT THE ENGINE DOWN IN FLIGHT AND DIVERTED TO POINT OF DEPARTURE. MFG WILL INVESTIGATE THE EVENT AND SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE, ONCE DETERMINED.
